BibTeX record journals/networks/ChengHJL12

download as .bib file

@article{DBLP:journals/networks/ChengHJL12,
  author    = {Eddie Cheng and
               Philip Hu and
               Roger Jia and
               L{\'{a}}szl{\'{o}} Lipt{\'{a}}k},
  title     = {Matching preclusion and conditional matching preclusion for bipartite
               interconnection networks {I:} Sufficient conditions},
  journal   = {Networks},
  volume    = {59},
  number    = {4},
  pages     = {349--356},
  year      = {2012},
  url       = {https://doi.org/10.1002/net.20440},
  doi       = {10.1002/net.20440},
  timestamp = {Thu, 15 Jun 2017 21:24:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/networks/ChengHJL12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier